# SDR C2XA01TY006

- Difficulty date: February 2, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N14974
- Make and model: Emb EMB-145
- Aircraft serial: 145161
- System (JASC): 5240 · Service Doors
- Part: Stop
- Part number: 14524000001
- Condition: Worn
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - DURING A SCHEDULED 1C INSPECTION, SERVICE DOOR FRAME STOP NR 8 WAS FOUND TO BE WORN BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACD NR 8 DOORSTOP IAW EMB-145 MM 52-43-06.  (M)
